Alert archive / Texas / River Flood Warnings in 2009

River Flood Warning 28, NWS Austin/San Antonio, TX

October 22, 2009Blanco County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Oct 22, 2009, 2:14 AM CDT for Blanco County, Texas. It took effect at Oct 22, 2009, 4:34 AM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2009, 2:14 AM CDT (07:14 UTC)
In effect from
Oct 22, 2009, 4:34 AM CDT
Expired
Oct 23, 2009, 1:45 AM CDT
In force
21 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Blanco County, TX

The radar

The Austin/San Antonio radar (KEWX), 72 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pedernales River at Johnson City (JOCT2).

Action stage
13 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08153500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 220714
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
214 AM CDT THU OCT 22 2009

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  PEDERNALES RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE 
FORECAST FOR THE NEXT 6-12 HOURS.

&&

TXC031-230055-
/O.NEW.KEWX.FL.W.0028.091022T1143Z-091023T0055Z/
/JOCT2.1.ER.091022T1143Z.091022T1200Z.091022T1255Z.NO/
214 AM CDT THU OCT 22 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PEDERNALES RIVER AT JOHNSON CITY.
* THIS MORNING.
* AT 2AM THURSDAY THE STAGE WAS...10.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* BANKFULL STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO 
  NEAR 14.2 FEET BY 7 AM THIS MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATER THIS MORNING.
* IMPACT...AT 14.0 FEET...MINOR LOWLAND FLOODING REACHES SECONDARY ROADS...
  CROSSINGS AND LOW BRIDGES - LOW AREAS OF LBJ NATIONAL PARK UPSTREAM ARE 
  FLOODED - SWIMMERS AND RECREATIONISTS SHOULD LEAVE THE RIVER DOWNSTREAM IN 
  PEDERNALES FALLS STATE PARK.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   THU   FRI   SAT   SUN   MON
  JOHNSON CITY      13   14   10.6   THU 02 AM  14.2  11.0  10.6  10.6  10.6

$$
2 follow-up statements
000 
WGUS84 KEWX 220942
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
442 AM CDT THU OCT 22 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  PEDERNALES RIVER AT JOHNSON CITY AFFECTING BLANCO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SCATTERED SHOWERS ARE FORECAST FOR THE NEXT 6-12 HOURS.

&&

TXC031-230342-
/O.EXT.KEWX.FL.W.0028.091022T0934Z-091023T0800Z/
/JOCT2.1.ER.091022T0821Z.091022T1200Z.091022T2000Z.NO/
442 AM CDT THU OCT 22 2009

...FLOOD WARNING CONTINUES THROUGH THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR
  THE PEDERNALES RIVER AT JOHNSON CITY.
* UNTIL LATE THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 AM THURSDAY THE STAGE WAS 16.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY 7AM THIS
  MORNING.  THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 14.0 FEET...MINOR LOWLAND FLOODING REACHES SECONDARY ROADS...
  CROSSINGS AND LOW BRIDGES - LOW AREAS OF LBJ NATIONAL PARK UPSTREAM ARE 
  FLOODED - SWIMMERS AND RECREATIONISTS SHOULD LEAVE THE RIVER DOWNSTREAM IN 
  PEDERNALES FALLS STATE PARK.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE
  JOHNSON CITY      13   14   16.4   THU 04 AM  11.2  10.8  10.6  10.6      

$$
000 
WGUS84 KEWX 221351
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
851 AM CDT THU OCT 22 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  PEDERNALES RIVER AT JOHNSON CITY AFFECTING BLANCO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NO SHOWERS AND THUNDERSTORMS ARE 
FORECAST FOR THE NEXT 24-48 HOURS.

&&

TXC031-230645-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-091023T0645Z/
/JOCT2.1.ER.091022T0821Z.091022T0905Z.091022T1845Z.NO/
851 AM CDT THU OCT 22 2009

THE FLOOD WARNING CONTINUES FOR
  THE PEDERNALES RIVER AT JOHNSON CITY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM THURSDAY THE STAGE WAS 15.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY 
  AFTERNOON.
* IMPACT...AT 14.0 FEET...MINOR LOWLAND FLOODING REACHES SECONDARY ROADS...
  CROSSINGS AND LOW BRIDGES - LOW AREAS OF LBJ NATIONAL PARK UPSTREAM ARE 
  FLOODED - SWIMMERS AND RECREATIONISTS SHOULD LEAVE THE RIVER DOWNSTREAM IN 
  PEDERNALES FALLS STATE PARK.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE
  JOHNSON CITY      13   14   15.2   THU 08 AM  11.1  10.7  10.6  10.6  10.6

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 21, 11:27 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Oct 21, 11:27 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1127 PM CDT WED OCT 21 2009

.AVIATION...
MOIST TROPICAL AIRMASS OVER S CENTRAL TX WILL CONTINUE OVERNIGHT
AHEAD OF A COLD FRONT SYSTEM THAT WILL MOVE INTO THE NW HILL
COUNTRY AFTER 08Z AND THRU THE I35 CORRIDOR TAF SITES BY AROUND
12Z. NUMEROUS SHRA AND ISOLD TSRA WILL MOVE NE ACROSS THE AREA
AHEAD OF THE COLD FRONT OVERNIGHT. GENERALLY MVFR CIGS AND VSBYS
WILL PREVAIL...HOWEVER VARIABLE CONDITIONS WILL CAUSE CIGS/VSBYS
TO LOWER TO LIFR AND EVEN VFR AT TIMES AS THE SHRA MOVE THRU THE
TAF SITES. SE WINDS OF 10 TO 15 KNOTS WILL PREVAIL AHEAD OF THE
COLD FRONT AND THEN SHIFT TO NWLY AT 12-22 KNOTS BY BEHIND THE
FRONT. VFR CONDITIONS WILL QUICKLY DEVELOP BEHIND THE COLD FRONT
AS DRIER AIR PUSHES INTO THE REGION AND THE SHRA/TSRA MOVE OFF TO
THE EAST DURING THE MORNING HOURS. VFR CONDITIONS TO PREVAIL AFTER
22/18Z AND THRU 23/06Z.

&&

.PREV DISCUSSION... /ISSUED 859 PM CDT WED OCT 21 2009/

DISCUSSION...
MOISTURE FROM THE REMNANTS OF EASTERN PACIFIC TROPICAL STORM RICK
WILL CONTINUE TO STREAM NORTHEAST INTO SOUTH CENTRAL TEXAS
OVERNIGHT. THIS UPPER LEVEL MOISTURE HAS COMBINED WITH DEEP
MOISTURE IN THE LOWER LEVELS (DEWPOINTS STILL HOVERING IN THE
UPPER 60S TO LOWER 70S) TO CREATE A TROPICAL AIRMASS ACROSS SOUTH
CENTRAL TEXAS. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL
CONTINUE TO MOVE ACROSS SOUTH CENTRAL TEXAS OVERNIGHT. WITH SOME
AREAS ALREADY REACHING EVENING RAINFALL TOTALS APPROACHING 2.5
INCHES AND ANTICIPATING WIDESPREAD 1-2 INCHES WITH ISOLATED 3-4
INCHES IN ADVANCE OF THE FROPA...HAVE ISSUED A FLASH FLOOD WATCH
FOR THE ENTIRE CWA UNTIL NOON THURSDAY. RAIN CHANCES WILL WILL
DECREASE BUT WILL CONTINUE FOR A FEW HOURS BEHIND THE PASSAGE OF
THE FRONT THURSDAY MORNING. THE POTENTIAL FOR HEAVY RAINS WILL
DECREASE FROM NORTHWEST TO SOUTHEAST DURING THE DAY THURSDAY. HAVE
MADE MINOR ADJUSTMENTS TO POPS/WX/QPF AND WIND GRIDS FOR THIS
EVENING THROUGH THE PASSAGE OF THE FRONT. HAVE ALSO LOWERED
OVERNIGHT TEMPERATURES ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU
BY A FEW DEGREES AS WEAK COLD AIR ADVECTION AND MUCH DRIER
DEWPOINTS WILL FILTER INTO THAT AREA OVERNIGHT.

PREV DISCUSSION... /ISSUED 301 PM CDT WED OCT 21 2009/

DISCUSSION...
AN UPPER LEVEL TROUGH CURRENTLY OVER NEW MEXICO WILL MOVE INTO THE
CENTRAL PLAINS BY THURSDAY. THIS BRINGS THE UPPER LEVEL REMNANTS OF
TROPICAL STORM RICK ACROSS SOUTH CENTRAL TEXAS DURING THE OVERNIGHT
HOURS AND COLD FRONT ACROSS SOUTH CENTRAL TEXAS THURSDAY MORNING.
NUMEROUS TO WIDESPREAD SHOWERS WITH ISOLATED THUNDERSTORMS CAN BE
EXPECTED TONIGHT INTO EARLY THURSDAY. MOISTURE HAS BEEN INCREASING
AS PWS NEAR 2 INCHES. THE MAIN THREAT IS LOCALLY HEAVY RAINS WITH
ISOLATED TOTALS UP TO 3 INCHES OR SO. THE GREATEST IMPACT WILL BE
IN THE URBAN AREAS OF AUSTIN AND SAN ANTONIO. RAINS RAPIDLY END
WITH THE FRONTAL PASSAGE. COOLER AND DRIER WEATHER IS EXPECTED
THURSDAY INTO THIS WEEKEND DUE TO A SURFACE AND FLAT UPPER RIDGE.
AN UPPER LEVEL TROUGH CURRENTLY NEARING THE GREAT BASIN WILL DROP
SOUTHEAST INTO MEXICO AND ACROSS NORTHERN MEXICO AND FAR SOUTHERN
TEXAS FRIDAY NIGHT INTO SATURDAY. DUE TO DRIER LOW LEVELS, ONLY AN
INCREASE IN UPPER LEVEL CLOUDS IS EXPECTED. A STRONGER UPPER LEVEL
TROUGH MOVES ACROSS THE AREA LATE SUNDAY INTO EARLY MONDAY.
SUFFICIENT MOISTURE RETURNS FOR CHANCES OF SHOWERS/THUNDERSTORMS
ACROSS MUCH OF SOUTH CENTRAL TEXAS SUNDAY AFTERNOON THROUGH MONDAY
MORNING. A SURFACE AND UPPER LEVEL RIDGE BUILD INTO THE AREA WITH
DRY CONDITIONS LATE MONDAY INTO EARLY WEDNESDAY. ANOTHER UPPER
LEVEL TROUGH AND COLD FRONT MOVE THROUGH SOUTH CENTRAL TEXAS JUST
BEYOND THIS FORECAST WEDNESDAY NIGHT AND THURSDAY. THE MODELS SHOW
THIS TO BE THE STRONGEST FRONT YET THIS SEASON WITH SOME 30S
POSSIBLE IN THE HILLS NEAR HALLOWEEN, ALTHOUGH WE SHALL SEE. HAVE
GENERALLY GONE WITHIN A DEGREE OR TWO OF MAV/MEX TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              77  61  74  53  73 /  70 100  60  -   -
AUSTIN BERGSTROM INTL AIRPORT  80  63  72  48  74 /  70 100  60  -   -
NEW BRAUNFELS MUNI AIRPORT     80  61  74  50  76 /  60 100  60  -   -
BURNET MUNI AIRPORT            74  58  68  49  70 /  70 100  40  -   -
DEL RIO INTL AIRPORT           78  61  79  55  79 /  30  70  10   0  -
GEORGETOWN MUNI AIRPORT        75  61  71  50  73 /  70 100  50  -   -
HONDO MUNI AIRPORT             80  64  79  50  76 /  40 100  40  -   -
SAN MARCOS MUNI AIRPORT        81  64  72  50  76 /  70 100  60  -   -
LA GRANGE - FAYETTE REGIONAL   80  67  70  50  74 /  70 100  80  10  -
SAN ANTONIO INTL AIRPORT       81  65  73  52  75 /  60 100  50  -   -
STINSON MUNI AIRPORT           81  65  75  52  77 /  60 100  50  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

25/01
Hazardous weather outlook, Oct 21, 8:36 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
836 PM CDT WED OCT 21 2009

TXZ171>173-183>194-202>209-217>225-228-221200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
836 PM CDT WED OCT 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS
AND THE HILL COUNTRY THROUGH NOON THURSDAY. THE COMBINATION OF
MOIST TROPICAL AIR AND A COLD FRONT WILL RESULT IN WIDESPREAD
SHOWERS AND THUNDERSTORMS. RAINFALL TOTALS OF 1 TO 2 INCHES ARE
EXPECTED WITH ISOLATED TOTALS OF 3 TO 4 INCHES OR MORE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON THURSDAY.  A COLD
FRONT WILL MOVE THROUGH THURSDAY MORNING ENDING THE RAINS FROM THE
WEST. A FEW STRONG THUNDERSTORMS ARE POSSIBLE ALONG THE LEADING
EDGE OF THE COLD FRONT.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Local storm report, Oct 21, 11:29 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1129 PM CDT WED OCT 21 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1110 PM     FLOOD            N KINGSLAND             30.66N  98.45W
10/21/2009                   LLANO              TX   LAW ENFORCEMENT

            NUMEROUS ROADS IN AND AROUND ARE CLOSED DUE TO
            FLOODING. HIGHWAY 1431 AND 2545. COUNTRY ROADS 309 AND
            307.

&&

EVENT NUMBER EWX0900172

MCDONALD
Local storm report, Oct 21, 11:30 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 PM CDT WED OCT 21 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1110 PM     FLOOD            6 S BERTRAM             30.66N  98.06W
10/21/2009                   BURNET             TX   LAW ENFORCEMENT

            COUNTRY ROAD 1174 IS CLOSED PLUS NUMEROUS LOW WATER
            CROSSING.

&&

EVENT NUMBER EWX0900173

MCDONALD
Local storm report, Oct 21, 11:55 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1155 PM CDT WED OCT 21 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HEAVY RAIN       6 WSW BOERNE            29.77N  98.83W
10/21/2009  M1.15 INCH       KENDALL            TX   COCORAHS

            1.15 INCHES OF RAINFALL IN THE PAST HOUR.

&&

EVENT NUMBER EWX0900174

MCDONALD
Local storm report, Oct 22, 12:28 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1228 AM CDT THU OCT 22 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HEAVY RAIN       2 WNW HOLLYWOOD PARK    29.61N  98.52W
10/21/2009  M1.94 INCH       BEXAR              TX   COCORAHS

            1.94 INCHES OF RAIN SO FAR AND 1.81 INCHES FELL IN THE
            PAST 85 MINUTES.

0648 PM     FLOOD            5 NNE SAN ANTONIO       29.49N  98.46W
10/21/2009                   BEXAR              TX   DEPT OF HIGHWAYS

            CAVE LANE AND DANVILLE AVENUE ARE CLOSED DUE TO
            FLOODING.

0728 PM     FLOOD            1 N SAN ANTONIO         29.43N  98.49W
10/21/2009                   BEXAR              TX   DEPT OF HIGHWAYS

            SEVERAL ROADS ARE CLOSED IN SAN ANTONIO. THEY ARE
            BABCOCK ROAD AT HOLLYHOCK... CLASSEN ROAD AT STAHL...
            ENCINO PARK AT SOUTHWELL... HUEBNER ROAD AT SOUTHWELL
            AND LOOKOUT ROAD AT OLD OCONNOR.

1010 PM     HEAVY RAIN       6 ESE ROUND MOUNTAIN    30.40N  98.26W
10/21/2009  M1.91 INCH       BLANCO             TX   COCORAHS

            1.91 INCHES OF RAINFALL IN THE PAST 2 HOURS.

1110 PM     FLOOD            N KINGSLAND             30.66N  98.45W
10/21/2009                   LLANO              TX   LAW ENFORCEMENT

            NUMEROUS ROADS IN AND AROUND ARE CLOSED DUE TO
            FLOODING. HIGHWAY 1431 AND 2545. COUNTRY ROADS 309 AND
            307.

1110 PM     FLOOD            6 S BERTRAM             30.66N  98.06W
10/21/2009                   BURNET             TX   LAW ENFORCEMENT

            COUNTRY ROAD 1174 IS CLOSED PLUS NUMEROUS LOW WATER
            CROSSING.

1130 PM     HEAVY RAIN       6 WSW BOERNE            29.77N  98.83W
10/21/2009  M1.15 INCH       KENDALL            TX   COCORAHS

            1.15 INCHES OF RAINFALL IN THE PAST HOUR.

&&

EVENT NUMBER EWX0900168 EWX0900169 EWX0900170 EWX0900171 EWX0900172
EWX0900173 EWX0900174

MCDONALD
Local storm report, Oct 22, 12:30 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 AM CDT THU OCT 22 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1150 PM     FLOOD            N CRYSTAL CITY          28.69N  99.83W
10/21/2009                   ZAVALA             TX   LAW ENFORCEMENT

            SEVERAL ROADS IN CRYSTAL CITY HAVE 8 INCHES OF WATER
            OVER THEM.

&&

EVENT NUMBER EWX0900175

MCDONALD
Local storm report, Oct 22, 12:50 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1250 AM CDT THU OCT 22 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1240 AM     FLOOD            N HONDO                 29.36N  99.16W
10/22/2009                   MEDINA             TX   EMERGENCY MNGR

            HIGHWAY 2676 IS CLOSED. STATE HIGHWAY 173 AND COUNTRY
            ROAD 462 HAS NUMEROUS LOW WATER CROSSING WHICH ARE
            CLOSED.

&&

EVENT NUMBER EWX0900177

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 8:05 PM CDTAreal Flood AdvisoryEWXTravis, Williamson115 min
Oct 21, 8:35 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more14 hr
Oct 21, 9:25 PM CDTAreal Flood AdvisoryEWXBandera, Blanco, Gillespie, Kendall, Kerr110 min
Oct 21, 10:07 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano, Travis113 min
Oct 21, 10:22 PM CDTFlash Flood WarningEWXBlanco, Burnet, Gillespie, Llano3 hr
Oct 21, 10:29 PM CDTAreal Flood AdvisoryEWXDimmit, Frio, Maverick, Zavala2 hr
Oct 21, 10:45 PM CDTFlash Flood WarningEWXDimmit, Maverick, Zavala3 hr
Oct 21, 11:03 PM CDTFlash Flood WarningEWXBandera, Frio, Gillespie, Kendall, Kerr, Medina and 2 more3 hr
Oct 22, 12:48 AM CDTFlash Flood WarningEWXAtascosa, Bandera, Bexar, Blanco, Burnet, Comal and 13 more6 hr
Oct 22, 1:31 AM CDTRiver Flood WarningEWXLlano22 hr
Oct 22, 3:32 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Lee, Travis, Williamson118 min
Oct 22, 3:43 AM CDTRiver Flood WarningEWXWilliamson32 hr
Oct 22, 3:43 AM CDTRiver Flood WarningEWXWilliamson32 hr

Nearby

River Flood Warnings in Texas, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.